• Free Shipping for orders above RM200
icon-search
icon-search
  • Xepa Progesic 250mg Syrup - 100ml.png

Xepa Progesic 250 Paracetamol Suspension - 100ml

RM 7.50
- +
icon-cart Add to Cart
Home

  • Fast relief while being gentle to stomach
  • Effective relieve of fever, Headaches, Symptoms of colds and flu, Teething pain, Toothaches, Earache, Pain associated with immunisation
  • Raspberry-cherry flavour
  • Does not contain aspirin

Ingredient / Content: Paracetamol 250mg

How To Use: Depend on indication and age. Refer to product leaflet. 

Your Cart
Your cart is currently empty.
Continue browsing here.